# SDR MWEA00690

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577395
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SHEAR TIE HAS OBLONG HOLES FROM LONGERON 10 LEFT TO 16 LEFT AT STATION 945.  REMOVED AND REPLACED SHEAR TIE.  (M)
